MAUDE Adverse Event Report: Establishment Labs S.A. MOTIVA IMPLANTS; Ergonomix Round SilkSurface

Establishment Labs S.A. MOTIVA IMPLANTS; Ergonomix Round SilkSurface
Model Number ERSF-500
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury

Brand Name
MOTIVA IMPLANTS
Common Device Name
Ergonomix Round SilkSurface
Manufacturer (Section D)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS  20113
Manufacturer (Section G)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
+1(800)355-4164
MDR Report Key50796558
Report Number3012883202-2026-02940
Device Sequence Number18522955
Product Code FTR
UDI-Device Identifier07445161010810
UDI-Public(01)07445161010810(11)171218(17)221118
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model NumberERSF-500
Device Catalogue NumberERSF-500
Device Lot Number17120623
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured12/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale